# SDR CALA2025052905071

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 50,268 hours, 18,015 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELEC BURNING SMELL AT ROW 28 JUST PRIOR TO DECENT. LASTED 5 MINS   C/W SMOKE/ODOR IN THE FLIGHT DECK/CABIN - CONDITIONAL INSPECTION UP TO F1 NO FURTHER SMELL BY MX OR FLT CREW, A/C OK TO CONTINUE.
